Paper Information

Journal:   JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY)   WINTER 2006 , Volume 16 , Number 58/1 (MATHEMATICS ISSUE); Page(s) 19 To 25.
 
Paper: 

CRISP SOLUTION OF A GENERAL FUZZY LINEAR SYSTEM

 
 
Author(s):  ABBASBANDI S.*, EZATI R.
 
* DEPARTMENT OF MATHEMATICS, SCIENCE AND RESEARCH BRANCH, ISLAMIC AZAD UNIVERSITY, TEHRAN, 14778, IRAN
 
Abstract: 

In this paper a method for solving a general fuzzy linear system with crisp solution is considered. We consider the method in special case when the elements of the coefficient matrix and the right hand side are trapezoidal fuzzy numbers. The method in detail is discussed and followed by theorem and illustrated by solving some examples.

 
Keyword(s): FUZZY SYSTEM OF LINEAR EQUATIONS, FUZZY NUMBER, TRAPEZOIDAL FUZZY NUMBER
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 39
 
Latest on Blog
Enter SID Blog